# SDR ASAA0380317

- Difficulty date: April 14, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 5936071
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND 15K CHECK, ATTACH ANGLE IS CORRODED BETWEEN FS 1212 AND 1222 OUTBOARD OF LONGERON 30 IN AFT CARGO BAY.  REPLACED ATTACH ANGLE PER SRM 51-10-3 AND 4.  (M)
